# SDR FDEA202306211068

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 72,216 hours, 24,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N60081
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  969     52-10  7499     21JUN23  MEM  FACT  U  L1 DOOR HOLD OPEN  LOCK BROKEN. REF 757 AMM 52-11-08-8, REMOVED AND REPLACED L1  DOOR HOLD OPEN LOCK COLLAR  (P/N 10N6008-1). OPS  CHECKS GOOD.
